Is this normal? I have been on it for years. My appetite is no different. I am much less panicky and anxious off the drug.
I would say no. I know you're going to hate this but you should really check with your M.D.. To put on that much weight in such a little time can be concerning. Any appetite changes, significant lifestyle change? I know that I have lost 50 lbs since stopping my M.S. and it was messing with my hormones, so I am assuming that the Bup.could do the same thing. Better to be safe. Best of luck!
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2011 • 3 answers
Posted 5 Mar 2014 • 3 answers
Posted 13 Jan 2015 • 3 answers
Posted 31 Jan 2016 • 2 answers
Posted 28 Jul 2016 • 3 answers